Home   >   CSC-OpenAccess Library   >   Ubiquitous Computing   >  Geoinformatica - An International Journal (GIIJ)
Geoinformatica - An International Journal (GIIJ)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 2180-1231
Published - Bi-Monthly   |   Established -    |   Year of Publication - 2018
Published by CSC Journals, Kuala Lumpur Malaysia.

ISSUE MANUSCRIPTS

VOLUME - 4   ISSUE - 1    
Publication Date - March 2014      |       Pages - 1 - 19
Download Complete Issue    (2.29MB)
   
     
     
     
1 Records found in CSC-OpenAccess Library.    
     
     
Modelling An Overland Water Flow Path In An Urban Catchment Using GIS    
Seyed Hossein Pourali, Colin Arrowsmith, D. Mitchell, A.A.Matkan    
Pages - 1 - 19     |    Revised - 24-02-2014     |    Published - 19-03-2014    
Full Text Available  (1.46MB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles